# SDR R61A201905240554

- Difficulty date: May 24, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 40,634 hours, 25,328 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Rod
- Condition: Not Reported
- Location: Te Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL MESSAGE DURING TAKEOFF. SETTING 1 TO 2. C/W FLAP/SLAT OVERSPEED INSPECTION. R&R LTIB AFT FLAP RODS IAW AMM 57-54-30.
